Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Which medicines should be taken to cure erection problem ?

hi, doctor i am 27 years old.i use to have sex with pillows and between two beds, after that i was unable to have more erections are more feel about there any nervous problem in my pennis. If i have problem please give suggestions. Tell me medicine and exercises for more blood circulations to my pennis.
Asked On : Fri, 13 May 2011
Answers:  2 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
u have no problem at all,u need not medicine
sex with pillow and bed is type of masturbation and it will not cause u any damage.
nervous system is there in mind ,not in penis.
do exercise regularly.
eat healthy diet and drink more water.
think less about this,u will naturally get erected.
Answered: Fri, 13 May 2011
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
You are doing what is known as Masturbation. It is absolutely normal to do it and it wont have any serious adverse effect on your Future Sex life. Give yourself some rest and do it only when you are sexually aroused. May be twice or thrice a week. You can do Kegel exercises where in you will be squeezing your Pelvic floor Muscles as if you are trying to control your Urine. Do multiple repetitions throughout the day and you can do it anywhere like while sitting on a chair, driving etc. You don't require any medications, these steps should help you.

Good Luck.
Answered: Fri, 13 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor